Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A sufficient condition for nonvanishing of determinants


Authors: P. N. Shivakumar and Kim Ho Chew
Journal: Proc. Amer. Math. Soc. 43 (1974), 63-66
MSC: Primary 15A15
DOI: https://doi.org/10.1090/S0002-9939-1974-0332820-0
MathSciNet review: 0332820
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we derive sufficient conditions for a diagonally dominant reducible matrix to be nonsingular.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 15A15

Retrieve articles in all journals with MSC: 15A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1974-0332820-0
Keywords: Matrix, determinant, diagonally dominant, reducible, irreducible, nonsingular, $ M$-matrix
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society